Advertisement

On the distribution of the latent roots of a complex wishart matrix (non-central case)

  • Takesi Hayakawa
Article

Keywords

Latent Root Hermitian Matrix Hermitian Matrice Independent Element Exterior Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bronk, B. V. (1965). Exponential ensemble for random matrices,Jour. Math. Physics,6, 228–237.CrossRefGoogle Scholar
  2. [2]
    Constantine, A. G. (1965). The distribution of Hotelling's generalizedT 02,Ann. Math. Statist.,37, 215–225.MathSciNetGoogle Scholar
  3. [3]
    Goodman, N. R. (1963). Statistical analysis based on a certain multivariate complex Gaussian distribution, (an introduction),Ann. Math. Statist.,34, 152–176.MATHMathSciNetGoogle Scholar
  4. [4]
    Erdelyi, Arthoret al. (1953).Higher Transcendental Functions 2, Ch. 10, McGraw-Hill, New York.Google Scholar
  5. [5]
    Hayakawa, T. (1967). On the distribution of the maximum latent root of a positive definite symmetric random matrix,Ann. Inst. Statist., Tokyo,19, 1–17; Errata (1969).MATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Hayakawa, T. (1969). On the distribution of the latent roots of a positive definite random matrix I,Ann. Inst. Statist Math., Tokyo,21, 1–21.MATHMathSciNetGoogle Scholar
  7. [7]
    James, A. T. (1964). Distributions of matrix variates and latent roots derived from normal samples,Ann. Math. Statist.,35, 475–501.MATHMathSciNetGoogle Scholar
  8. [8]
    Khatri, C. G. (1965). Classical statistical analysis based on a certain multivariate complex Gaussian distribution,Ann. Math. Statist.,36, 98–114.MATHMathSciNetGoogle Scholar
  9. [9]
    Khatri, C. G. (1966). On the distribution problems based on positive definite quadratic functions in normal vectors,Ann. Math. Statist.,37, 468–479.MATHMathSciNetGoogle Scholar

Copyright information

© Institute of Statistical Mathematics 1972

Authors and Affiliations

  • Takesi Hayakawa

There are no affiliations available

Personalised recommendations